MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2000E CHINA
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported, the intravenous infusion link positive pressure connector set had blockage.Additional information: initial connection was not smooth; blockage.Please confirm if there are any visible defects to the device i.E., cracks, flashes, kinks? none; communicated with the patient; pre-filled the connector in advance please confirm if the connecting product has a luer slip or luer lock connection? luer-lock connector please confirm whether the flow was completely or partially blocked? partial blockage please confirm what medication was being administered during the event? infusion has not yet started please confirm is there any patient harm? none.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25004842
Report Number9616066-2026-01112
Device Sequence Number9884818
Product Code FPA
UDI-Device Identifier07613203011938
UDI-Public(01)07613203011938(10)25065233
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000E CHINA
Device Lot Number25065233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown